MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Seizures (2063)
Date of Event 01/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that upon interrogation it appeared that the patient's m102 had been reprogrammed to 30 to incorrect settings.The physician wanted to know why this event occurred and if it could have contributed to the patient's increased seizures.Review of the data found that an interrupted communication had led to faulted diagnostics on the patient's generator at the last appointment.M102 generators change settings from programmed settings to diagnostics settings back to programmed settings to run system diagnostics; therefore, when the diagnostics were interrupted, the settings were left at the diagnostics settings.The physician did not run a final interrogation as recommended per labeling so this settings change was not found and corrected until the next appointment.No further relevant information has been received to date.
 
Event or Problem Description
It was reported that the patient's increased seizure rate was worse than their pre-vns seizure rate.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8764707
Report Number1644487-2019-01298
Device Sequence Number13873016
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date07/05/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR